International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 110 | Views: 116

Research Paper | Mathematics | China | Volume 5 Issue 6, June 2016

Parameter Estimations for Skew Ornstein-Uhlenbeck Processes

Ailing Feng

Abstract: In this paper, we study the parameter estimations for the skew Ornstein-Uhlenbeck processes based on continuous observations. However, dealing with the skew Ornstein-Uhlenbeck processes are tough because of the appearance of the local time. Therefore, we transform the skew Ornstein-Uhlenbeck processes into the standard diffusion processes, and then utilize the measure transformation to obtain the log likelihood function. At the same time we derive the formulas for the estimators of the drift parameter. Furthermore, we prove their consistency and asymptotic normality.

Keywords: Parameter estimation, Skew Ornstein-Uhlenbeck process, The log likelihood function, Strong consistency, Asymptotic normality

Edition: Volume 5 Issue 6, June 2016,

Pages: 1776 - 1781

How to Download this Article?

Type Your Email Address below to Download the Article PDF

How to Cite this Article?

Ailing Feng, "Parameter Estimations for Skew Ornstein-Uhlenbeck Processes", International Journal of Science and Research (IJSR), Volume 5 Issue 6, June 2016, pp. 1776-1781,

Similar Articles with Keyword 'Parameter estimation'

Downloads: 118

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2432 - 2433

EIW Distribution for Arginine Vasopressin in Normal Women and Men

Geetha.T [4] | Sharmiladevi.S

Share this Article

Downloads: 122

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 2426 - 2429

An Alternative Approach for Selecting Ridge Parameter for Ordinary Ridge Regression Estimator

Hazim Mansoor Gorgees [2] | Fatimah Assim Mahdi

Share this Article